# SDR SWAA095130

- Difficulty date: August 8, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 34,992 hours, 20,116 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RIGHT MLG FWD TRUNNION LUGS CORRODED.  REPAIRED PER SWA EA.
